# SDR PCAA0201020

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- Aircraft time: 27,826 hours, 29,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 829510010271
- Part serial: NA
- Condition: Broken
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HPN-BWI FLIGHT#3595. CREW REPORTED #1 HYDRAULIC QUANTITY INDICATION DOWN TO 3/4 QT. IN FLIGHT. #1 ISOLATION VALVE AND ROLL SPOILER INBOARD CAUTION LIGHTS ILLUMINATED. MAINTENANCE REPLACED SPOILER HYDRAULIC LINE. GROUND RAN AIRCRAFT, NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
